Approximation by finite element method of the model plasma problem
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 1, p. 49-65
@article{M2AN_1991__25_1_49_0,
     author = {Caloz, Gabriel},
     title = {Approximation by finite element method of the model plasma problem},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {25},
     number = {1},
     year = {1991},
     pages = {49-65},
     zbl = {0712.76069},
     mrnumber = {1086840},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1991__25_1_49_0}
}
Caloz, Gabriel. Approximation by finite element method of the model plasma problem. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 1, pp. 49-65. http://www.numdam.org/item/M2AN_1991__25_1_49_0/

[1] J. W. Barrett, C. M. Elliott, Finite element approximation of the plasma problem, To appear. | Zbl 0681.76114

[2] G. Caloz, Simulation numérique des équilibres d'un plasma dans un tokamak : modélisation et études mathématiques, Thése n° 650, EPF, Lausanne, 1986.

[3] P. Ciarlet, The finite element method for elliptic problems, North-Holland, Amsterdam, 1978. | MR 520174 | Zbl 0383.65058

[4] M. Crouzeix, J. Rappaz, On numerical approximation in bifurcation theory, RMA 13, Masson, Paris, 1989. | MR 1069945 | Zbl 0687.65057

[5] A. Friedmann, Variational principles and free boundary problems, Wiley, New York, 1982. | MR 679313 | Zbl 0564.49002

[6] V. Girault, P. A. Raviart, Finite element methods for Navier-Stokes equations, Springer-Verlag, Berlin, 1986. | MR 851383 | Zbl 0585.65077

[7] P. Grisvard, Behavior of the solutions of an elliptic boundary value problem in a polygonal or polyhedral domain, Numerical solution of partial differential equations, B. Hubbard (ed.) (1976), pp. 207-274. | MR 466912 | Zbl 0361.35022

[8] F. Kikuchi, K. Nakazato, T. Ushijima, Finite element approximation of a nonlinear eigenvalue problem related to MHD equilibria, Japan J. Appl. Math., 1 (1984), pp. 369-403. | MR 840803 | Zbl 0634.76117

[9] A. Nijenhuis, Strong derivatives and inverse mappings, Amer. Math. Monthly, 81 (1974), pp. 969-980. | MR 360958 | Zbl 0296.58002

[10] J. Rappaz, Approximation of a nondifferentiable nonlinear problem related to MHD equilibria, Numer. Math., 45 (1984), pp. 117-133. | MR 761884 | Zbl 0527.65073

[11] R. Temam, A nonlinear eigenvalue problem: equilibrium shape of a confined plasma, Arch. Rat. Mech. Anal., 60 (1975), pp. 51-73. | MR 412637 | Zbl 0328.35069